# SDR V0XD20190115004

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 34,839 hours, 23,779 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY/SERVICE DOOR KICK ANGLE IS CORRODED.  CORRECTIVE ACTION: REMOVED AND REPLACED GALLET/SERVICE DOOR KICK ANGLE(PN:SH670-31996-3) IAW SRM 51-42-221, 51-42-06, 51-40-11, 51-41-00, 51-21-11, AND 51-25-06
